MathSciNet Relay Station
MathSciNet bibliographic data
MR1851079 (2003i:82069) 82C31 (03H05)
Jumarie, Guy Fractional master equation: non-standard analysis and Liouville-Riemann derivative. Chaos Solitons Fractals 12 (2001), no. 13, 2577–2587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement